Bulletin of the American Mathematical Society

Review: J. L. Synge, The hypercircle in mathematical physics

J. B. Diaz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 103-108.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523049

Citation

Diaz, J. B. Review: J. L. Synge, The hypercircle in mathematical physics. Bull. Amer. Math. Soc. 65 (1959), no. 2, 103--108. https://projecteuclid.org/euclid.bams/1183523049


Export citation